Access content directly

Jean-Marc Bonnisseau

79
Documents
Researcher identifiers

Presentation

Publications

Existence of an equilibrium in arrowian markets for consumption externalities

Jean-Marc Bonnisseau , Elena del Mercato , Paolo Siconolfi
Journal of Economic Theory, 2023, 209, pp.105638. ⟨10.1016/j.jet.2023.105638⟩
Journal articles halshs-04205853v1

Marginal pricing equilibrium with externalities in Riesz spaces

Jean-Marc Bonnisseau , Matías Fuentes
Economic Theory, 2023, ⟨10.1007/s00199-023-01524-x⟩
Journal articles halshs-04214107v1

Continuity ofmarketable payoffs with re-trading

Jean-Marc Bonnisseau , Achis Chery
Economic Theory, inPress, ⟨10.1007/s00199-021-01404-2⟩
Journal articles halshs-03523222v1

Market Failures and Equilibria in Banach Lattices: New Tangent and Normal Cones

Jean-Marc Bonnisseau , Matías Fuentes
Journal of Optimization Theory and Applications, 2020, 184, pp.338-367. ⟨10.1007/s10957-019-01593-w⟩
Journal articles halshs-02344270v1
Image document

Equilibrium of a production economy with non-compact attainable allocations set

Senda Ounaies , Jean-Marc Bonnisseau , Souhail Chebbi
Advances in Nonlinear Analysis, 2019, 8 (1), pp.979-994. ⟨10.1515/anona-2017-0234⟩
Journal articles halshs-01859163v1

On the equivalence of financial structures with long-term assets

Jean-Marc Bonnisseau , Achis Chery
Mathematics and Financial Economics, 2017, 11, pp.25-44. ⟨10.1007/s11579-016-0169-5⟩
Journal articles halshs-01297918v1

Existence of equilibrium in OLG economies with increasing returns

Jean-Marc Bonnisseau , Lalaina Rakotonindrainy
Economic Theory, 2017, 63, pp.111-129. ⟨10.1007/s00199-016-0955-6⟩
Journal articles hal-01275234v1

Optimal sharing with an infinite number of commodities in the presence of optimistic and pessimistic agents

Aloisio Araujo , Jean-Marc Bonnisseau , Alain Chateauneuf , Rodrigo Novinski
Economic Theory, 2017, 63 (1), pp.131-157. ⟨10.1007/s00199-016-0985-0⟩
Journal articles halshs-01336882v1

Merton problem in an infinite horizon and a discrete time with frictions

Senda Ounaies , Jean-Marc Bonnisseau , Souhail Chebbi , Mete H. Soner
Journal of Industrial and Management Optimization, 2016, 12 (4), pp.1323-1331. ⟨10.3934/jimo.2016.12.1323⟩
Journal articles halshs-01395604v1

A Note on the Characterization of Optimal Allocations in OLG Models with Multiple Goods

Jean-Marc Bonnisseau , Lalaina Rakotonindrainy
Set-Valued and Variational Analysis, 2015, pp.10.1007/s11228-015-0342-7. ⟨10.1007/s11228-015-0342-7⟩
Journal articles halshs-01199162v1
Image document

Regular economies with ambiguity aversion

Noé Biheng , Jean-Marc Bonnisseau
Journal of Mathematical Economics, 2015, 59, pp.24-36. ⟨10.1016/j.jmateco.2015.04.004⟩
Journal articles halshs-01185486v1

On the equivalence of financial structures with short-term assets

Jean-Marc Bonnisseau , Achis Chery
ESAIM: Proceedings, 2014, 45, pp.429-436. ⟨10.1051/proc/201445044⟩
Journal articles halshs-01093837v1

Stability of marketable payoffs with long-term assets

Jean-Marc Bonnisseau , Achis Chery
Annals of Finance, 2014, 10 (4), pp.523-552. ⟨10.1007/s10436-014-0251-z⟩
Journal articles halshs-01056203v1

Discrete Walrasian Exchange Process

Jean-Marc Bonnisseau , Orntangar Nguenamadji
Economic Theory, 2013, 52 (3), pp.1091-1100. ⟨10.1007/s00199-011-0682-y⟩
Journal articles halshs-00638196v1

The Survival Assumption in Intertemporal Economies

Jean-Marc Bonnisseau , Alexandrine Jamin
B.E. Journal in Theoretical Economics, Topics in Theoretical Economics, 2011, 11 (1), Article 14 (18 p.). ⟨10.2202/1935-1704.1781⟩
Journal articles halshs-00626722v1

On the uniqueness of local equilibria

Jean-Marc Bonnisseau , Orntangar Nguenamadji
Journal of Mathematical Economics, 2010, 46, pp.623-632
Journal articles halshs-00626720v1

Borsuk's antipodal theorem for approachable correspondences

Jean-Marc Bonnisseau , Souhail Chebbi , Pascal Gourdel , Hakim Hammami
Nonlinear Analysis: Theory, Methods and Applications, 2010, 73 (11), pp.3502-3506. ⟨10.1016/j.na.2010.06.076⟩
Journal articles halshs-00639803v1

Externalities, consumption constraints and regular economies

Jean-Marc Bonnisseau , Elena L. del Mercato
Economic Theory, 2010, 44 (1), pp.123-147. ⟨10.1007/s00199-009-0464-y⟩
Journal articles halshs-00381637v1

Une preuve alternative de l'existence d'un équilibre de Nash dans les jeux discontinus

Jean-Marc Bonnisseau , Pascal Gourdel , Hakim Hammami
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2009, 347 (11-12), pp.701-704. ⟨10.1016/j.crma.2009.03.024⟩
Journal articles halshs-00626718v1

General consumption constraints and regular economies

Jean-Marc Bonnisseau , Elena L. del Mercato
Journal of Mathematical Economics, 2008, 44 (12), pp.1286-1301. ⟨10.1016/j.jmateco.2008.07.007⟩
Journal articles halshs-00309539v1

Existence of equilibria with a tight marginal pricing rule

Jean-Marc Bonnisseau , Bernard Cornet
Journal of Mathematical Economics, 2008, 44 (7-8, Special Issue in Economic Theory in honor of Charalambos D. Aliprantis), pp.613-624. ⟨10.1016/j.jmateco.2007.03.001⟩
Journal articles hal-00187216v1

Equilibria with Increasing Returns: Sufficient Conditions on Bounded Allocations

Jean-Marc Bonnisseau , Alexandrine Jamin
Journal of Public Economic Theory, 2008, 10 (6), pp.1033-1068. ⟨10.1111/j.1467-9779.2008.00395.x⟩
Journal articles halshs-00309536v1

On the Characterization of Efficient Production Vectors

Jean-Marc Bonnisseau , Bertrand Crettez
Economic Theory, 2007, 31 (2), pp.213-223. ⟨10.1007/s00199-006-0096-4⟩
Journal articles halshs-00265699v1

Vertical differentiation with non-uniform consumers' distribution

Jean-Marc Bonnisseau , Rim Lahmandi-Ayed
International Journal of Economic Theory, 2007, 3 (3), pp.179-190. ⟨10.1111/j.1742-7363.2007.00054.x⟩
Journal articles halshs-00265701v1

Payoff-dependent balancedness and cores

Jean-Marc Bonnisseau , Vincent Iehlé
Games and Economic Behavior, 2007, 61 (1), pp.1-26. ⟨10.1016/j.geb.2007.01.002⟩
Journal articles hal-00176203v1

Vertical Differentiation: Multiproduct Strategy to Face Entry?

Jean-Marc Bonnisseau , Rim Lahmandi-Ayed
The B.E. Journal of Theoretical Economics, 2006, 6 (1), pp.Article 15
Journal articles hal-00310490v1

About the second theorem of Welfare economics with stock markets

Jean-Marc Bonnisseau , Oussama Lachiri
Pacific journal of optimization, 2006, 2 (3), pp.469-485
Journal articles halshs-00265691v1

Constrained Consumptions, Lipschitzian Demands, and Regular Economies

Jean-Marc Bonnisseau , Jorge Rivera-Cayupi
Journal of Optimization Theory and Applications, 2006, 131 (2), pp.179-193. ⟨10.1007/s10957-006-9147-z⟩
Journal articles halshs-00265683v1

Boundary Behaviour of Equilibria for Linear Exchange Economies

Jean-Marc Bonnisseau , Michael Florig
Journal of Convex Analysis, 2005, 12 (2), pp.465-476
Journal articles halshs-00265681v1

Non-existence of Duopoly Equilibria: A Simple Numerical Example

Jean-Marc Bonnisseau , Michael Florig
Journal of Economics Zeitschrift füur Nationalökonomie, 2005, 85 (1), pp.65-71. ⟨10.1007/s00712-005-0119-9⟩
Journal articles halshs-00265682v1

On the objective of firms under uncertainty with stock markets

Jean-Marc Bonnisseau , Oussama Lachiri
Journal of Mathematical Economics, 2004, 40 (5), pp.493-513,. ⟨10.1016/j.jmateco.2003.11.006⟩
Journal articles hal-00187217v1

Existence and optimality of oligopoly equilibria in linear exchange economies

Jean-Marc Bonnisseau , Michael Florig
Economic Theory, 2003, 22 (4), pp.727-741. ⟨10.1007/s00199-003-0363-6⟩
Journal articles halshs-00265698v1

Regular economies with non-ordered preferences

Jean-Marc Bonnisseau
Journal of Mathematical Economics, 2003, 39 (3-4), pp.153-174. ⟨10.1016/S0304-4068(03)00046-6⟩
Journal articles hal-00187218v1

Differentiability of Equilibria for Linear Exchange Economies

Jean-Marc Bonnisseau , Michael Florig , Alejandro Jofré
Journal of Optimization Theory and Applications, 2001, 109 (2), pp.265-288. ⟨10.1023/A:1017558204399⟩
Journal articles halshs-00265685v1

Existence of marginal pricing equilibria in economies with externalities and non-convexities

Jean-Marc Bonnisseau , Jean-Philippe Medecin
Journal of Mathematical Economics, 2001, 36 (4), pp.271-294. ⟨10.1016/S0304-4068(01)00077-5⟩
Journal articles hal-00187219v1

Continuity and Uniqueness of Equilibria for Linear Exchange Economies

Jean-Marc Bonnisseau , Michael Florig , Alejandro Jofré
Journal of Optimization Theory and Applications, 2001, 109 (2), pp.237-263. ⟨10.1023/A:1017517020329⟩
Journal articles halshs-00265684v1

Existence of equilibria in economies with increasing returns and infinitely many commodities

Jean-Marc Bonnisseau , Moncef Meddeb
Journal of Mathematical Economics, 1999, 31 (3), pp.287-307. ⟨10.1016/S0304-4068(97)00064-5⟩
Journal articles hal-00187220v1

Existence of Equilibria in Economies with Externalities and Nonconvexities

Jean-Marc Bonnisseau
Set-Valued Analysis, 1997, 5 (3), pp.209-226. ⟨10.1023/A:1008658403530⟩
Journal articles hal-00176205v1

On the subdifferential of the value function in economic optimization problems

Jean-Marc Bonnisseau , Cuong Le Van
Journal of Mathematical Economics, 1996, 25 (1), pp.55-73. ⟨10.1016/0304-4068(95)00717-2⟩
Journal articles hal-00187221v1

Caractérisation des optima de Pareto dans une économie avec effets externes

Jean-Marc Bonnisseau
Annales d'Economie et de Statistique, 1994, 36, pp.97-112
Journal articles hal-00623273v1

Existence of equilibria in the presence of increasing returns : A synthesis

Jean-Marc Bonnisseau
Journal of Mathematical Economics, 1992, 21 (5), pp.441-452. ⟨10.1016/0304-4068(92)90033-4⟩
Journal articles hal-00187222v1

Existence of Lindahl Equilibrium in Economies with Non-convex productions sets

Jean-Marc Bonnisseau
Journal of Economic Theory, 1991, 54 (3), pp.409-416
Journal articles hal-00623272v1

Existence of marginal cost pricing equilibria : the nonsmooth case

Jean-Marc Bonnisseau , Bernard Cornet
International Economic Review, 1990, 31 (3), pp.685-708
Journal articles hal-00623271v1

Equilibrium with Quantity Targets

Jean-Marc Bonnisseau
Journal of Mathematical Analysis and Applications, 1990, 151 (2), pp.532-549. ⟨10.1016/0022-247X(90)90164-B⟩
Journal articles hal-00521572v1

Fixed-Point Theorems and Morse's Lemma for Lipschitzian Functions

Jean-Marc Bonnisseau , Bernard Cornet
Journal of Mathematical Analysis and Applications, 1990, 146 (2), pp.318-332. ⟨10.1016/0022-247X(90)90305-Y⟩
Journal articles hal-00521573v1

Existence of Marginal Cost Pricing Equiibria in Economies with Several Nonconvex Firms

Jean-Marc Bonnisseau , Bernard Cornet
Econometrica, 1990, 58 (3), pp.661-682
Journal articles hal-00521574v1

On two existence results of equilibria in economies with increasing returns

Jean-Marc Bonnisseau
Journal of Mathematical Economics, 1988, 17 (2-3), pp.193-207. ⟨10.1016/0304-4068(88)90006-7⟩
Journal articles hal-00187224v1

Existence of equilibria when firms follow bounded losses pricing rules

Jean-Marc Bonnisseau , Bernard Cornet
Journal of Mathematical Economics, 1988, 17 (2-3), pp.119-147. ⟨10.1016/0304-4068(88)90003-1⟩
Journal articles hal-00187223v1

Valuation equilibrium and pareto optimum in non-convex economies

Jean-Marc Bonnisseau , Bernard Cornet
Journal of Mathematical Economics, 1988, 17 (2-3), pp.293-308. ⟨10.1016/0304-4068(88)90012-2⟩
Journal articles hal-00187225v1
Image document

On Future Allocations of Scarce Resources without Explicit Discounting Factors

Jean-Marc Bonnisseau , Alain Chateauneuf , Jean-Pierre Drugeon
2023
Other publications halshs-04013245v1
Image document

Increasing returns, externalities and equilibrium in Riesz spaces

Jean-Marc Bonnisseau , Matías Fuentes
2022
Other publications halshs-03908326v1
Image document

Existence of an Equilibrium in Arrowian Markets for Consumption Externalities

Jean-Marc Bonnisseau , Elena del Mercato , Paolo Siconolfi
2022
Other publications halshs-03606349v2
Image document

Mackey compactness in B(S)

Aloisio Araujo , Jean-Marc Bonnisseau , Alain Chateauneuf
2021
Other publications halshs-03461538v1
Image document

Stability of marketable payoffs with re-trading

Jean-Marc Bonnisseau , Achis Chery
2018
Other publications halshs-01896592v1
Image document

Market failures and equilibria in Banach lattices

Jean-Marc Bonnisseau , Matías Fuentes
2018
Other publications halshs-01960874v1
Image document

Equilibrium of a production economy with noncompact attainable allocation set

Senda Ounaies , Jean-Marc Bonnisseau , Souhail Chebbi
2017
Other publications halshs-01382539v2
Image document

Optimal Risk Sharing with Optimistic and Pessimistic Decision Makers

Aloisio Araujo , Jean-Marc Bonnisseau , Alain Chateauneuf , Rodrigo Novinski
2015
Other publications halshs-01224491v1
Image document

A note on the characterization of optimal allocations in OLG models with multiple goods

Jean-Marc Bonnisseau , Lalaina Rakotonindrainy
2015
Other publications halshs-01158117v2
Image document

On the equivalence of financial structures with long-term assets

Jean-Marc Bonnisseau , Achis Chery
2014
Other publications hal-01130785v1
Image document

Sensitivity of marketable payoffs with long-term assets

Jean-Marc Bonnisseau , Achis Chery
2013
Other publications halshs-00821094v1
Image document

On the equivalence of financial structures with short-term assets

Jean-Marc Bonnisseau , Achis Chery
2013
Other publications halshs-00917644v1
Image document

Stability of marketable payoffs with long-term assets

Jean-Marc Bonnisseau , Achis Chery
2013
Other publications halshs-00917638v1
Image document

Regular economies with ambiguity aversion

Noé Biheng , Jean-Marc Bonnisseau
2013
Other publications halshs-00922782v1
Image document

On the rank of payoff matrices with long-term assets

Jean-Marc Bonnisseau , Achis Chery
2011
Other publications halshs-00659183v1
Image document

Existence of equilibrium in OLG economies with increasing returns

Jean-Marc Bonnisseau , Lalaina Rakotonindrainy
2011
Other publications halshs-00654013v1
Image document

The Survival Assumption in Intertemporal Economies

Jean-Marc Bonnisseau , Alexandrine Jamin
2009
Other publications halshs-00435256v1
Image document

Discrete Walrasian Exchange Process

Jean-Marc Bonnisseau , Orntangar Nguenamadji
2009
Other publications halshs-00442865v1
Image document

On the uniqueness of local equilibria

Jean-Marc Bonnisseau , Orntangar Nguenamadji
2008
Other publications halshs-00349204v2
Image document

Externalities, consumption constraints and regular economies

Jean-Marc Bonnisseau , Elena L. del Mercato
2008
Other publications halshs-00257731v2
Image document

Borsuk's antipodal and fixed-point theorems for correspondences without convex values

Jean-Marc Bonnisseau , Souhail Chebbi , Pascal Gourdel , Hakim Hammami
2007
Other publications halshs-00204615v1
Image document

Possibility functions and regular economies

Jean-Marc Bonnisseau , Elena L. del Mercato
2007
Other publications halshs-00159638v1
Image document

Existence of Equilibria with a Tight Marginal Pricing Rule

Jean-Marc Bonnisseau , Bernard Cornet
2006
Other publications halshs-00113335v1
Image document

About the second theorem of welfare economics with stock markets

Jean-Marc Bonnisseau , Oussama Lachiri
2006
Other publications halshs-00118822v1
Image document

The marginal pricing rule revisited

Jean-Marc Bonnisseau , Bernard Cornet , Marc-Olivier Czarnecki
2005
Other publications halshs-00794924v1
Image document

Monopole, stratégies multiproduit et incitation à la recherche et développement

Jean-Marc Bonnisseau , Hend Ghazzai
2005
Other publications halshs-00193974v1
Image document

Equilibria with increasing returns: sufficient conditions on bounded production allocations

Jean-Marc Bonnisseau , Alexandrine Jamin
2005
Other publications halshs-00194881v1
Image document

Existence d'un équilibre de Nash dans un jeu discontinu

Jean-Marc Bonnisseau , Pascal Gourdel , Hakim Hammami
2005
Other publications halshs-00173781v1
Image document

Competitive equilibria with consumption possibility depending on endowments: a global analysis

Jean-Marc Bonnisseau , Elena L. del Mercato
2005
Other publications halshs-00197474v1